Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lethargic, dizzy, sick. Had a lump in vagina, removed. Am I okay?

Hi! Last Wednesday I had a lump removed from my vagina , it was thought to be a skin tag due child birth, my daughter is now 10. It was sent for a biopsy but yet to have results. 3 days after this being removed and I have started to feel unwell, stomache pain, lethargy, dizzy and sick. I haven t had any abnormal discharge to make me think it is infected. Should I go back to the doctor or is this normal following a minor op?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are correct in thinking that as ther can not be infection in operation wound,as there no discharge or pain at the sight.
The stmoach pain,lethargy,dizziness &sickness may be due to gastritis 2ndry to the postoperative medicines given to avoid infection
&hassen healing. the symptoms mostly occure if the medicines are taken on an empty stmoach. you can add antacids( dried alum. hydroxide, mag. hydroxide
& activated diamethicone)+ Ranitidine preparation 150 mg. twice a day.
Also take nonsoicy/easy to digest food- small servings ,more frequently.
Freeze cold milk many a time gives releif. ,avoid tea,coffee,hot drinks.
never take drugs on empty stmoach unless specifically adviced.
The guddiness & weakness is due to weakness, pl. take Vit.B. complex suppliment(injectable if abdominal pain is ++.
It is ideal to go to your Dr. for a follow up & follow the instructions given
Thank you.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor